# SDR COEA2012010301919

- Difficulty date: January 3, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 26,757 hours, 34,331 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Seal
- Part number: 8022631
- Condition: Worn
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK: FLIGHT 8216:  ON CLIMB RECEIVED A MASTER CAUTION AND "ENG" LIGHT ILLUMINATED ON THE CAP.  PILOT ELECTED TO RETURN.  AIRCRAFT LANDED AT AIRPORT VFR WITHOUT INCIDENT.  MAINTENANCE RE-INDEXED PROP TRANSFER TUBE TO PCU, REPLACED SEALS ON TRANSFER TUBE.  AIRCRAFT RETURNED TO SERVICE.
